Facebook Pixel

I took the next choice pill about 2 weeks ago then i had unprotected sex again and i took the next choice pill again about a week later will i become sick?

By July 9, 2012 - 5:01pm
Rate This

Add a Comment1 Comments


Hello mmichele,

Taking Next Choice twice within a period of one week will not make you sick, but you may have upset your normal menstrual cycle. Next Choice contains levonorgestrel, which is a hormone found in birth control pills. The dose is higher than in a single birth control pill.

Next Choice should only be used infrequently when emergency protection is needed. If you require emergency contraception more often, please consult with your healthcare professional for guidance in birth control.


July 9, 2012 - 5:14pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Premature Birth

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!